I have just had Caelyx and Carboplatin last Friday and was told that my urine would be red but up until today it has not happened and I was wondering if anyone else had found this as well after this mix of Chemotherapy?
Caelyx: I have just had Caelyx and Carboplatin... - My Ovacome
Started the same treatment last Monday due to a reccurrence, and no red urine either
Had six never was my urine red . I was o k on it hope you are too xx
The only thing that makes my urine pink is beetroot, and I have given myself some frights, I hope you are doing okay.
Hi, I would say it's slightly pinker the first couple of times after I have the chemo but normal after that - I do drink loads of herbal teas/water throughout the day and drink during the chemo as well, which may explain that. I wouldn't worry. I get redder pee after drinking beetroot juice or eating beetroot.
I've just had 3rd session of carboplatin and caelyx and not had red urine yet. Felt pretty nauseous and tired during first week but had 3 pretty good Weeks in between. How have you been?
Had 4 of 6 and no red urine either. Due 5th dose on Thursday. Feel a bit nauseous otherwise fine Hope everyone keeping as well as they can be
Love Wendy x
I've been really sick the following day and spent the next 3 days eating yoghurt. Still feeling pretty tired, but back to work anyway... Looking forward to going out for a walk, but my feet and hands are still pretty sensitive. Yesterday, went to see my acupuncturist. She told me to eat as less as possible (and if possible only fruit and vegetables) the day before chemio and walk a lot on that day to eliminate toxins as much as possible, to avoid additional burden on stomach and liver
Thanks for all the positive feedback and I am also feeling sick and tired now, I felt great the day or two after and then started to go downhill. Still it isn't as bad as last year on Carboplatin and Taxol.
Hope everyone goes ok and keep smiling.
Hi. I'm on carbo/Caelyx and if you drink sufficient water you shouldn't get red urine. Lovis x
At least with Caelyx, you won't lose your hair as you no doubt did with taxol. Just 10% hair loss with caelyx. After 6 months of Caelyx/Carbo I never noticed red urine, but my hands did seem to look a red/orangey colour.
Thanks for getting back and letting me know, I also wondered if you felt sick, very tired, severe back and headache and all your joints aching for at least a week after receiving Chemo? I am so perhaps someone else is as well.
Hi Barb Caelyx did give me a few nasty side effects. For me I was OK for a couple of days after, then it seemed to kick in & I was v unwell for a couple of days & then gradually pulling out of it. I was having it every 4 weeks (Avastin, trial drug too) & in the final week I felt fine. I did get a few headaches but nothing major. I do know someone who did get headaches & back pain but I had no aching joints at all. My mouth was perhaps the worst - constant ulcers & my wisdom teeth would be sore for a few days & then get better - I wondered if that was a dental problem but now - 8 weeks after finishing chemo, all my mouth problems have gone. My gums were tender too. All this made me not want to clean my teeth as it hurt but you have to. I bought a "soft" toothbrush but it seemed no diff from what I was using. I've since read to buy a child's toothbrush. I rinsed with salt water a lot - that seemed to prevent some of the ulcers from getting a hold.
Constipation for the 1st week would have been a major problem if I didn't get stuck in with "industrial strength" laxative immediately, lasting a week (that's not caused by the Caelyx tho).
Caelyx seems to cause skin problems. Some people complain of swollen feet. Mine didn't swell but the skin on my soles seemed thinner, causing my feet to get sore if I walked far.
After 2 or 3 months I seemed to have a bad month of side effects & my onc reduced the caelyx dose by 5g. I thought that tiny amount couldn't make a noticeable diff but it really did.
There's lots more I could say but don't want to burden you with info you may not need. Feel free to ask for more tho if you want to.
Best wishes Pauline x